MathSciNet Relay Station
MathSciNet bibliographic data
MR781587 30C60 (30D35)
Rickman, Seppo The analogue of Picard's theorem for quasiregular mappings in dimension three. Acta Math. 154 (1985), no. 3-4, 195–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement